# SDR DXTA2011042504556

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 5,311 hours, 3,575 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: I/O Module
- Part number: 70253641901
- Part serial: 04010500
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CYAN "AHRS BASIC" LOSS OF RT DATA.  NR 2 N1/ITT/FUELFLOW/QTY/FUELTOTAL DASHED LINES & NR 2 DC VOLTS/AMPS & BATTERY VOLT/AMPS & BATTERY TEMP. AMBER RADAR ALT LIGHT.  SWAPPED GEN I/O CARDS & RELOAD SOFTWARE. RT SIDE DID NOT COME UP, SHOWED DASHES ON ENG INDICATORS AND BATTERY. PUT CARDS BACK IN ORIGINAL POSITIONS,  RELOADED SOFTWARE NOW HAD CARD IS IN MAU NR 3.  POWERED ON SYS & VERIFIED FAILURE IS CURRENTLY ON LT SIDE SYS. REMOVED NR 3 AND NR 4 GENERIC I/O MODULES, RESTORED MODULES TO ORIGINAL POSITIONS. REMOVED NR 4 GENERIC I/O MODULE, INSTALLED MODIFIED MODULE IAW MM 34-17-00. LOADEDED MODULE SOFTWARE IAW MM 34-23-10.  OPS CHECKED GOOD.  EICAS DISPLAY AND MESSAGES VERIFIED NORMAL.
